MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09504
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hub of an ultrathane mac-loc locking loop multipurpose drainage catheter detached during pressure area care for a patient of unknown age and gender.The catheter was then clamped and removed from the patient.At the time, no harm to the patient has been reported.A photo provided by the customer confirms detachment of the hub.Additional information regarding event details and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
D2a: common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b: product code: additional product codes: gbo, lje.E1: phone: (b)(6).H3: device evaluated by mfg? the complaint device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Additional information: a3a - sex.Correction: h6 - annex e and annex f.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Investigation ¿ evaluation it was reported that the hub of an ultrathane mac-loc locking loop multipurpose drainage catheter detached during pressure area care for a patient of unknown age and gender.The catheter was then clamped and removed from the patient.At the time, no harm to the patient has been reported.A photo provided by the customer confirms detachment of the hub.Reviews of the documentation including the complaint history, device history record, quality control procedures, manufacturing instructions and instructions for use (ifu) of the device, were completed during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination of the device could not be completed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that inspection activities are currently in place to prevent the release of non-conforming product related to the reported failure mode.A review of the device history record (dhr) found potentially relevant quality control discrepancies, in which all devices were scrapped prior to further processing.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling.The current instructions for use [ifu__multi2_rev1] state the following: precautions: patients with indwelling drainage catheters should be evaluated routinely to ensure continuous function of the catheter.How supplied upon removal from package, inspect the product to ensure no damage has occurred.Evidence provided by the dmr, dhr, and ifu suggests that the device was not manufactured out of specification and that there are no nonconforming devices in-house or out in the field.Based on the information provided, no returned product, and the results of this investigation, it was concluded that a component failure unrelated to manufacturing or design deficiencies contributed to the reported event.The user did not report any damage during the initial placement.While it is possible that the catheter experienced excessive force or tension while in the patient, this cannot be confirmed.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23838665
Report Number1820334-2025-01573
Device Sequence Number15906909
Product Code FGE
UDI-Device Identifier00827002095045
UDI-Public(01)00827002095045(17)270804(10)16189710
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09504
Device Catalogue NumberULT14.0-38-25-P-6S-CLM-RH
Device Lot Number16189710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/18/2025
03/10/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/09/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale